2019
Том 71
№ 11

All Issues

Lesuan Kan

Articles: 2
Article (Ukrainian)

Quasiperiodic solutions of a nonlinear system of partial differential equations with lag (Russian)

Lesuan Kan

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 3. - pp. 384 - 387

Article (Ukrainian)

On the construction of approximate solutions for a second-order autonomous differential-difference equation describing oscillatory processes with a considerable resistance force

Lesuan Kan

Full text (.pdf)

Ukr. Mat. Zh. - 1971. - 23, № 6. - pp.